# SDR SWAA2023033021045

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 ARE INOP<[01] FOUND BATTERY CHARGER FOR M1668 DISCONNECTED. RECONNECTED; AND PERFORMED GOOD TEST OF EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668.  PARTIAL UPDATE TO STEP 1 INCLUDED FOR REMOVING PANEL TO ACCESS BATTERY AND CHARGER.  WORK DONE IAW AMM 33-51-00-710-801 AND SWPM 20-60-06.;[02] STEP 1 PARTIAL UPDATED; VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] COMPLETION OF STEP 1.;[04] STEP 1 COMPLETED.
